I recently started going to Elite MD in Danville. I went in due to some acne scarring which developed over the years minimum hyper pigmentation. My first visit was 5m ago since then I have purchased their full line of products and haven't missed a step. I've also had laser, injections for a breakout that I have NEVER had before, antibiotics, chemical peels, vitamin peels and many masks. My face has never looked so awful! My face is discolored under my mouth so it looks a beard what to do now?
Why is my Face Discolored After Injections, Retina-a, Chemical Peel, Vitamin a Peel, and Antibiotics? And Now What Do I Do Now?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Discoloration post treatments
Thank you for your questions. It sounds like your skin has been through quite a lot lately. Without a picture or consultation it is hard to say exactly what is causing this but it sounds like you may have some post inflammatory hyper pigmentation from all the treatments your skin has been through for the last 5 months. It is normal for your skin to have breakouts when you change up your routine. Also it is normal for lasers and peels to bring up some sun damage (discoloration) but usually this sloughs off when your skin peels. I would recommend doing more mild treatments such as basic facials; also ask your provider about hydroquinone, this product is a skin lightener and will help reduce the appearance of the pigmentation. Try this for 3 or 4 months and if the discoloration has not subsided you may need a laser or IPL treatment. Make sure you are wearing your SPF and avoiding direct sun exposure as sun can make the pigmentation more prominent
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.